Publicacions de la Secció de Matemàtiques

Publicacions de la Secció de Matemàtiques 6 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
15 p, 210.7 KB On Künneth relations / Golasinski, Marek (Nicholas Copernicus University. Institute of Mathematics)
1985 - 10.5565/PUBLMAT_29185_01
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 5-19  
2.
10 p, 185.2 KB Separadores de puntos y dimensión / Tarrés i Freixenet, Joan (Universidad Complutense de Madrid. Departamento de Geometría y Topología)
We define the K-dimension K(X) of a topological space X by means of separating-points. The zero K-dimensional spaces are those that your quasicomponents are the point sets. We establishes the theorem of topological invariance, the subspace theorem, the sum theorem in a restricted case and the cartesian product theorem. [...]
1985 - 10.5565/PUBLMAT_29185_02
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 21-30  
3.
34 p, 517.7 KB On certain algorithms in the practice of geometry and the theory of numbers / Hilton, Peter (University of Santa Clara. Department of Mathematics) ; Pedersen, Jean (University of Santa Clara. Department of Mathematics)
1985 - 10.5565/PUBLMAT_29185_03
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 31-64  
4.
8 p, 109.2 KB A characterization of the Radon-Nikodym property / Blasco de la Cruz, Oscar (Universidad de Zaragoza. Departamento de Funciones)
1985 - 10.5565/PUBLMAT_29185_04
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 65-72  
5.
9 p, 156.3 KB A theorem on Schauder decompositions in Banach spaces / Ariño, Miguel A. (Universidad de Barcelona. Departamento de Teoría de Funciones)
In this paper we prove that in a Banach space all Schauder decompositions are slirinking iff all Schauder decompositions are boundedly complete.
1985 - 10.5565/PUBLMAT_29185_05
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 73-81  
6.
23 p, 305.0 KB Fluctuation inequalities with applications to convergence and regularity of stochastic processes indexed by [0,1] [superscript] q / Sintes Blanc, Antoni (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1985 - 10.5565/PUBLMAT_29185_06
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 83-105  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.